| Model Number |
SGA-E2S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
02/07/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Doctor was performing an extraction of 3rd molars with the patient under general anesthesia when blister the approximately the size of a pea was observed on the corner of patients right lower lip.Injury was cleaned and neosporin was administered to the area.Doctor has conducted a follow up with the patient and the injury has healed normally.No further medical treatment required for this injury.